# SDR SWIA200820008

- Difficulty date: April 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 35,570 hours, 29,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 621 LT - SUPPORT ANGLE FROM PRESS BLKHEAD TO FLOOR CRACKED AT OUTBOARD END.  FOUND AT C-CHECK.  REPAIRED PER REO 601R-53-61-117.
